# SDR HNAA2024072900629

- Difficulty date: June 13, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 46,454 hours, 42,019 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2081 CORROSION ON L-SHAPED ANGLE LWR SECTION ON CARGO DOOR SURROUND AT FR68.  REPAIRED IAW EO1-53-24-0371
